BIROn - Birkbeck Institutional Research Online

    Some inequalities for the Tutte polynomial

    Chávez-Lomelí, L.E. and Merino, C. and Noble, Steven and Ramírez-Ibáñez, M. (2011) Some inequalities for the Tutte polynomial. European Journal of Combinatorics 32 (3), pp. 422-433. ISSN 0195-6698.

    Full text not available from this repository.


    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Administrator
    Date Deposited: 06 Jan 2023 14:33
    Last Modified: 09 Aug 2023 12:54


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item